Alert archive / Washington / Winter Storm Warnings in 2022

Winter Storm Warning 4, NWS Spokane, WA

January 30, 2022Chelan County, Washington

NWS Spokane, WA issued this winter storm warning at Jan 30, 2022, 2:06 PM PST for Chelan County, Washington. It was in force for 25 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 30, 2022, 2:06 PM PST (22:06 UTC)
Expired
Jan 31, 2022, 3:23 PM PST
In force
25 hr
Issued by
NWS Spokane, WA

County Chelan County, WA

The radar

The Seattle radar (KATX), 144 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 31, 7:00 AM PSTHEAVY SNOW 10.5Stevens Pass, WA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 10.1 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2022-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2022-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WWUS46 KOTX 302206
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
206 PM PST Sun Jan 30 2022

WAZ048-310615-
/O.UPG.KOTX.WW.Y.0007.000000T0000Z-220201T0000Z/
/O.NEW.KOTX.WS.W.0004.220130T2206Z-220201T0000Z/
Western Chelan County-
Including the cities of Holden Village, Stehekin, and Stevens
Pass
206 PM PST Sun Jan 30 2022

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 10 and 16 
  inches. Winds gusting as high as 35 mph.

* WHERE...Holden Village, Stehekin, and Stevens Pass.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Travel could be very difficult to impossible. Expect 
  winter travel across Stevens Pass on Highway 2. Gusty winds could 
  bring down tree branches Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WAZ031-310615-
/O.EXB.KOTX.WW.Y.0007.220131T0300Z-220201T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Peola, and Cloverland Road
206 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM 
PST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 4 and 6 
  inches above 4000 feet. Winds gusting as high as 50 mph.

* WHERE...Mountain Road and Cloverland Road.

* WHEN...From 7 PM this evening to 10 PM PST Monday.

* IMPACTS...Plan on slippery road conditions. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ001-WAZ037-310615-
/O.CON.KOTX.WW.Y.0007.220131T0000Z-220131T1400Z/
Northern Panhandle-Northeast Mountains-
Including the cities of Eastport, Sandpoint, Colville, Northport,
Bonners Ferry, Orin-Rice Road, Athol, Newport, Flowery Trail
Road, Chewelah, Deer Park, Springdale-Hunters Road, Kettle Falls,
Schweitzer Mountain Road, and Priest River
206 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...

* WHAT...Snow expected. Total snow accumulations 2 to 4 inches 
  valleys and up to 6 inches in the mountains.

* WHERE...Eastport, Sandpoint, Colville, Northport, Bonners Ferry, 
  Orin-Rice Road, Athol, Newport, Flowery Trail Road, Chewelah, Deer 
  Park, Springdale-Hunters Road, Kettle Falls, Schweitzer Mountain 
  Road, and Priest River.

* WHEN...Until 6 AM PST Monday.

* IMPACTS...Travel could be difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ004-310615-
/O.CON.KOTX.WW.Y.0007.220131T0300Z-220201T0000Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
206 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING 
TO 4 PM PST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 1 to 3 
  inches valleys and 4 to 9 inches in the mountains. Winds gusting 
  as high as 40 mph.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...From 7 PM this evening to 4 PM PST Monday.

* IMPACTS...Travel could be very difficult. Expect winter travel 
  across 4th of July Pass and Lookout Pass on Interstate 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

SVH
3 follow-up statements
780 
WWUS46 KOTX 310637
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1037 PM PST Sun Jan 30 2022

...WINTERY WEATHER FOR THE INLAND NORTHWEST INTO MONDAY...

WAZ037-310745-
/O.CAN.KOTX.WW.Y.0007.000000T0000Z-220131T1400Z/
Northeast Mountains-
1037 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has moved out of the area.

$$

WAZ048-311500-
/O.CON.KOTX.WS.W.0004.000000T0000Z-220201T0000Z/
Western Chelan County-
Including the cities of Holden Village, Stehekin, and Stevens
Pass
1037 PM PST Sun Jan 30 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 10 and 16 
  inches. Winds gusting as high as 35 mph.

* WHERE...Holden Village, Stehekin, and Stevens Pass.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Travel could be very difficult to impossible. Expect 
  winter travel across Stevens Pass on Highway 2. Gusty winds could 
  bring down tree branches Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ001-311400-
/O.CON.KOTX.WW.Y.0007.000000T0000Z-220131T1400Z/
Northern Panhandle-
Including the cities of Eastport, Sandpoint, Bonners Ferry,
Athol, Schweitzer Mountain Road, and Priest River
1037 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...

* WHAT...Snow. Snow accumulations 1 to 3 inches with up to 5 inches 
  in the mountains. Winds gusting as high as 40 mph.

* WHERE...Eastport, Sandpoint, Bonners Ferry, Athol, Schweitzer 
  Mountain Road, and Priest River.

* WHEN...Until 6 AM PST Monday.

* IMPACTS...Travel could be difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ004-311500-
/O.CON.KOTX.WW.Y.0007.000000T0000Z-220201T0000Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
1037 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...Snow expected. Total snow accumulations between 1 to 3 
  inches valleys and 4 to 9 inches in the mountains. Winds gusting 
  as high as 40 mph.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Travel could be very difficult. Expect winter travel 
  across 4th of July Pass and Lookout Pass on Interstate 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-311500-
/O.CON.KOTX.WW.Y.0007.000000T0000Z-220201T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Peola, and Cloverland Road
1037 PM PST Sun Jan 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST 
MONDAY...

* WHAT...Snow expected. Total snow accumulations between 4 and 6 
  inches above 4000 feet. Winds gusting as high as 50 mph.

* WHERE...Mountain Road, Peola, and Cloverland Road.

* WHEN...Until 10 PM PST Monday.

* IMPACTS...Plan on slippery road conditions. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

SB
461 
WWUS46 KOTX 310948
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
148 AM PST Mon Jan 31 2022

...WINTER TRAVEL CONDITIONS ACROSS MOUNTAIN PASSES...

.Snow has ended for most areas across the Inland Northwest however 
temperatures are dropping increasing the risk for slick, icy travel 
for the morning commute.  Snow showers, possibly moderate to heavy 
at times will continue to impact Stevens and Lookout Pass throughout 
the day.

IDZ001-311100-
/O.CAN.KOTX.WW.Y.0007.000000T0000Z-220131T1400Z/
Northern Panhandle-
Including the cities of Eastport, Sandpoint, Bonners Ferry,
Athol, Schweitzer Mountain Road, and Priest River
148 AM PST Mon Jan 31 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Isolated snow showers will remain possible through the day but 
additional accumulations will be light.  Be cautious of temperatures 
falling below freezing and moisture refreezing on roads during the 
Monday morning commute.

$$

WAZ048-010000-
/O.CON.KOTX.WS.W.0004.000000T0000Z-220201T0000Z/
Western Chelan County-
Including the cities of Holden Village, Stehekin, and Stevens
Pass
148 AM PST Mon Jan 31 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS 
AFTERNOON...

* WHAT...Heavy snow. Additional snow accumulations between 5 and 10 
  inches. Winds gusting as high as 45 mph.

* WHERE...Holden Village, Stehekin, and Stevens Pass.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Travel could be very difficult to impossible with 
  potential for delays. Expect winter travel across Stevens Pass on 
  Highway 2. Gusty winds could bring down tree branches Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ004-010000-
/O.CON.KOTX.WW.Y.0007.000000T0000Z-220201T0000Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
148 AM PST Mon Jan 31 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations between 2 and 7 inches. 
  Winds gusting as high as 40 mph.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Travel could be very difficult. Expect winter travel 
  across 4th of July Pass and Lookout Pass on Interstate 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-010000-
/O.CON.KOTX.WW.Y.0007.000000T0000Z-220201T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Peola, and Cloverland Road
148 AM PST Mon Jan 31 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations between 2 and 4 inches. 
  Winds gusting as high as 50 mph.

* WHERE...Mountain Road, Peola, and Cloverland Road.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Plan on slippery road conditions. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

SB
415 
WWUS46 KOTX 312323
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
323 PM PST Mon Jan 31 2022

WAZ048-010730-
/O.CAN.KOTX.WS.W.0004.000000T0000Z-220201T0000Z/
/O.EXB.KOTX.WW.Y.0007.000000T0000Z-220201T2000Z/
Western Chelan County-
Including the cities of Holden Village, Stehekin, and Stevens
Pass
323 PM PST Mon Jan 31 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST TUESDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow. Additional snow accumulations of 3 to 5 inches at 
  Stevens Pass. Winds gusting as high as 35 mph.

* WHERE...Stevens Pass.

* WHEN...Until Noon PST Tuesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ004-010400-
/O.EXT.KOTX.WW.Y.0007.000000T0000Z-220201T0400Z/
Central Panhandle Mountains-
Including the cities of Fourth Of July Pass, Wallace, Osburn,
Dobson Pass, Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan,
and Pinehurst
323 PM PST Mon Jan 31 2022

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to two inches.

* WHERE...Fourth Of July Pass, Wallace, Osburn, Dobson Pass, 
  Kellogg, St. Maries, Fernwood, Lookout Pass, Mullan, and Pinehurst.

* WHEN...Until 8 PM PST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-010600-
/O.CON.KOTX.WW.Y.0007.000000T0000Z-220201T0600Z/
Northeast Blue Mountains-
Including the cities of Mountain Road, Peola, and Cloverland Road
323 PM PST Mon Jan 31 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to two inches.

* WHERE...Mountain Road, Peola, and Cloverland Road.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

SVH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 30, 10:29 AM PST, 3 hours 37 minutes earlier.

Area forecast discussion, Jan 30, 10:29 AM PST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1029 AM PST Sun Jan 30 2022

.SYNOPSIS...
Expect more active weather on Sunday with increased mountain snow
and wintry precipitation for the valleys. Breezy winds will
develop late Sunday into Monday with snow showers continuing over
the mountains. A drier and cooler weather pattern will likely
return on Tuesday. Light snow in the mountains will be possible
Wednesday into Thursday.

&&

.DISCUSSION...

Morning update to add a chance of freezing rain in the Moses Lake
Area into Odessa to Wilbur and Davenport across the Upper
Columbia Basin through about noon or so. There is a batch of
showers moving across this area, and a warm nose aloft may result
in some freezing precipitation mixed in with snow flurries. The
concern will be for icy walking surfaces and roads with any
freezing rain that falls. /SVH

&&

.AVIATION...
18Z TAFS: Weak isentropic lift developing over the region ahead of
an approaching front will result in light precipitation from
around KEPH-KMWH to the Spokane/Coeur d'Alene corridor and into
the northern valleys of northeast Washington and the Northern
Panhandle. There is a chance for brief freezing rain at KEPH-KMWH
this morning before showers move out. Light snow will be possible
at times across northeast Washington and into the Northern
Panhandle through this afternoon with marginal VFR conditions.
Cold front passage will be tonight with a better chance of a
wintry mix across the lowlands including airports in extreme
eastern Washington and the Idaho Panhandle. There will be a period
of marginal VFR conditions to IFR conditions with the front. Drier
air behind the front will scour out low clouds across the basin.
Stronger winds of 40-45 kts aloft will result in low level wind
shear for KGEG-KSFF-KCOE-KPUW tonight then mix down with gusty
conditions by the morning hours on Monday. /SVH

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        34  26  34  19  30  10 /  20  80  20   0   0   0
Coeur d'Alene  34  27  35  19  31  10 /  20  90  20   0   0   0
Pullman        37  28  35  25  32  14 /   0  80  30  20  20   0
Lewiston       41  34  43  30  39  21 /   0  70  20  20  20  10
Colville       32  22  36  13  32   6 /  40  60  10   0   0   0
Sandpoint      33  28  34  20  29  11 /  40 100  20   0  10   0
Kellogg        36  26  33  22  28   9 /  10 100  50  20  30  10
Moses Lake     32  23  38  17  35  14 /  20  20  10   0   0   0
Wenatchee      30  25  36  23  34  16 /  20  40  10   0   0   0
Omak           31  22  33  17  32  11 /  20  40  10   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory from 4 PM this afternoon to 6 AM PST
     Monday for Northern Panhandle.

     Winter Weather Advisory from 7 PM this evening to 4 PM PST
     Monday for Central Panhandle Mountains.

WA...Winter Weather Advisory from 4 PM this afternoon to 6 AM PST
     Monday for Northeast Mountains.

     Winter Weather Advisory until 4 PM PST Monday for Western Chelan
     County.

&&
Hazardous weather outlook, Jan 30, 5:11 AM PST, 8 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
511 AM PST Sun Jan 30 2022

IDZ002-003-026-027-WAZ031>033-036-038-041-043-044-047-049-311315-
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Spokane Area-Okanogan Highlands-Wenatchee Area-Okanogan Valley-
Waterville Plateau-Central Chelan County-Western Okanogan County-
511 AM PST Sun Jan 30 2022

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

WAZ048-311315-
Western Chelan County-
511 AM PST Sun Jan 30 2022

This Hazardous Weather Outlook is for portions of North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Snow will increase late this afternoon and evening. Heavier snow
will likely result in winter driving conditions in the mountains
including Stevens Pass and locations nearby along Highway 2 into
Monday.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Snow will continue near Stevens Pass into Monday afternoon
potentially impacting travel through the pass on Highway 2.

IDZ001-004-WAZ037-311315-
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-
511 AM PST Sun Jan 30 2022

This Hazardous Weather Outlook is for portions of North Idaho and
Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

Snow will increase late Sunday afternoon and evening. Heavier
snow is expected at Lookout Pass at Interstate 90 overnight
sunday. Travel along major routes may be impacted.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
Lingering heavy snow showers may impact Lookout Pass on interstate
90 until Monday afternoon.

WAZ034-035-311315-
Moses Lake Area-Upper Columbia Basin-
511 AM PST Sun Jan 30 2022

This Hazardous Weather Outlook is for portions of East Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Variable driving conditions with mixed precipitation could occur
between Moses Lake and Ritzville late Sunday afternoon.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 2:14 PM PSTWind AdvisoryOTXAsotin, Garfield26 hr

Nearby

Winter Storm Warnings in Washington, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.